# SDR AALA20160314008

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 47,600 hours, 19,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FIRST OFFICERS NR 3 WINDOW POST FASTENER HOLE, SECOND HOLE FROM BOTTOM.  INSTALLED DOUBLER & TRIPLER REPAIR IAW ESO 61000 & AARD 53-10-00-7.  ACFT IN BASE MX.
